# SDR USAA2009100892738

- Difficulty date: October 3, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 883
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR 2 SLAT DELAMINATED AT INBOARD END OF TRAILING EDGE WEDGE SKIN.  REPAIRED NR 2 SLAT AT INBOARD END OF TRAILING EDGE WEDGE SKIN IAW B737 SRM 51-70-10.
